Alert archive / Florida / Freeze Warnings in 2013
Freeze Warning 2, NWS Miami, FL
NWS Miami, FL issued this freeze warning at Feb 17, 2013, 4:11 AM EST for Collier County, Glades County, Hendry County, Florida. It took effect at Feb 18, 2013, 1:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2013, 4:11 AM EST (09:11 UTC)
- In effect from
- Feb 18, 2013, 1:00 AM EST
- Expired
- Feb 18, 2013, 8:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Miami, FL
Counties Collier County, FL, Glades County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 132 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 9.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1617 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -164 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
644 WWUS72 KMFL 170911 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 411 AM EST SUN FEB 17 2013 FLZ063-066-181300- /O.CAN.KMFL.FZ.W.0001.130217T1000Z-130217T1300Z/ /O.UPG.KMFL.FZ.A.0002.130218T0800Z-130218T1300Z/ /O.NEW.KMFL.FZ.W.0002.130218T0700Z-130218T1300Z/ GLADES-HENDRY- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON 411 AM EST SUN FEB 17 2013 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EST MONDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST MONDAY. THE FREEZE WARNING HAS BEEN CANCELLED. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES NEAR 32 DEGREES ARE POSSIBLE LATE TONIGHT INTO EARLY SUNDAY MORNING. TEMPERATURES MAY FALL TO AROUND FREEZING OR JUST BELOW SUNDAY NIGHT AND MONDAY MORNING. * IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
953 WWUS72 KMFL 171957 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 257 PM EST SUN FEB 17 2013 FLZ063-066-180400- /O.CON.KMFL.FZ.W.0002.130218T0700Z-130218T1300Z/ GLADES-HENDRY- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON 257 PM EST SUN FEB 17 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EST MONDAY... * TEMPERATURE...TEMPERATURES FROM THE UPPER TWENTIES TO NEAR 32 DEGREES ARE POSSIBLE LATE TONIGHT INTO EARLY MONDAY MORNING ACROSS PORTIONS OF GLADES AND HENDRY COUNTIES. * IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
576 WWUS72 KMFL 180204 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 904 PM EST SUN FEB 17 2013 FLZ070-181300- /O.EXB.KMFL.FZ.W.0002.130218T0600Z-130218T1300Z/ INLAND COLLIER- INCLUDING THE CITY OF...IMMOKALEE 904 PM EST SUN FEB 17 2013 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. * TEMPERATURE...TEMPERATURES ARE FORECAST FALL TO AROUND 30 TO 32 DEGREES OVER THE INTERIOR AREAS OF COLLIER COUNTY LATE TONIGHT INTO EARLY MONDAY MORNING. * IMPACTS...POTENTIAL DAMAGE TO SENSITIVE CROPS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ063-066-181300- /O.EXT.KMFL.FZ.W.0002.130218T0600Z-130218T1300Z/ GLADES-HENDRY- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON 904 PM EST SUN FEB 17 2013 ...FREEZE WARNING NOW IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... * TEMPERATURE...TEMPERATURES ARE FORECAST TO DROP BELOW FREEZING FROM JUST AFTER MIDNIGHT THROUGH DAYBREAK. A FEW OF THE TYPICALLY COOLER LOCATIONS COULD BRIEFLY REACH THE 25 TO 28 DEGREE RANGE AROUND DAYBREAK. * IMPACTS...POTENTIAL DAMAGE TO SENSITIVE CROPS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ067-071-181300- /O.NEW.KMFL.FR.Y.0001.130218T0600Z-130218T1300Z/ INLAND PALM BEACH-INLAND BROWARD- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... WELLINGTON 904 PM EST SUN FEB 17 2013 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. * TEMPERATURE...TEMPERATURES ARE FORECAST TO FALL INTO THE 34 TO 36 DEGREE RANGE OVER THE INLAND SECTIONS OF PALM BEACH AND FAR WESTERN BROWARD COUNTIES LATE TONIGHT INTO EARLY MONDAY MORNING. * IMPACTS...SENSITIVE PLANTS AND CROPS LEFT UNCOVERED COULD BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BAXTER
843 WWUS72 KMFL 181218 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 718 AM EST MON FEB 18 2013 FLZ067-071-181330- /O.CAN.KMFL.FR.Y.0001.000000T0000Z-130218T1300Z/ INLAND PALM BEACH-INLAND BROWARD- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... WELLINGTON 718 AM EST MON FEB 18 2013 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FROST ADVISORY. WITH TEMPERATURES GENERALLY IN THE 40S THIS MORNING, THE CHANCE OF FROST IS LIMITED. WHILE THERE COULD STILL BE LOCALIZED PATCHY FROST, WIDESPREAD IS NOT LIKELY. $$ FLZ063-066-070-181330- /O.CON.KMFL.FZ.W.0002.000000T0000Z-130218T1300Z/ GLADES-HENDRY-INLAND COLLIER- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...IMMOKALEE 718 AM EST MON FEB 18 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * TEMPERATURE...TEMPERATURES ARE FORECAST TO DROP BELOW FREEZING FROM JUST AFTER MIDNIGHT THROUGH DAYBREAK, ESPECIALLY IN THE AREAS THAT ARE TYPICALLY COLDER. * IMPACTS...POTENTIAL DAMAGE TO SENSITIVE CROPS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
103 WWUS72 KMFL 181304 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 804 AM EST MON FEB 18 2013 FLZ063-066-070-181415- /O.EXP.KMFL.FZ.W.0002.000000T0000Z-130218T1300Z/ GLADES-HENDRY-INLAND COLLIER- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...IMMOKALEE 804 AM EST MON FEB 18 2013 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES ARE WARMING THIS MORNING ARE ARE SHOWING TO BE ABOVE FREEZING AT THIS TIME.. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this freeze warning went out at Feb 17, 4:02 AM EST, 9 minutes earlier.
Area forecast discussion, Feb 17, 4:02 AM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
402 AM EST SUN FEB 17 2013
.DISCUSSION...
DEEP MID LEVEL TROUGH COVERS EASTERN NORTH AMERICA AND WILL BE
LIFTING TO THE NORTHEAST THROUGH THE NEXT 24 HOURS. AT THE
SURFACE, CENTER OF HIGH PRESSURE IS CURRENTLY LOCATED NEAR THE
MOUTH OF THE MISSISSIPPI AND WILL SHIFT EAST AND WILL BE LOCATED
OVER NORTH FLORIDA TONIGHT. THIS WILL CONTINUE BELOW NORMAL
TEMPERATURES FOR SOUTH FLORIDA THROUGH MONDAY MORNING. HOWEVER,
SINCE BEING AT THE FORECASTER'S DESK SINCE THE START OF THE SHIFT
MY CONFIDENCE LEVEL AS DIMINISHED SUBSTANTIALLY. TEMPERATURES ARE
NOT DROPPING LIKE MODELS HAD SUGGESTED EARLIER AND WILL BE
CANCELLING THE FREEZE WATCH FOR GLADES AND HENDRY COUNTIES.
TEMPERATURES THERE ARE CURRENTLY ONLY IN THE MID 40S AND HAVE
LOWERED ONLY A FEW DEGREES SINCE MIDNIGHT AND CANNOT ENVISION
ANOTHER 12-14 DEGREES LOWER IN THE NEXT FEW HOURS UNTIL SUNRISE.
THE WIND CHILL ADVISORY IS ALSO QUESTIONABLE BUT WILL LEAVE THAT
GOING SINCE THE WIND IS NEAR THE FORECAST OVER MOST AREAS AND
WHILE WIND CHILL VALUES MIGHT NOT QUITE BE VERIFYING, IT IS STILL
COLD TO THE STANDARD SOUTH FLORIDA RESIDENT. THE TEMPERATURES ARE
NOT FALLING MOSTLY DUE TO THE WIND STAYING ELEVATED OVER THE
INTERIOR AND THEREFORE TOO MUCH MIXING COUNTERACTING THE COLD AIR
ADVECTION. THIS CAA WILL CONTINUE THROUGH TODAY AND TEMPERATURES
ARE STILL EXPECTED TO STRUGGLE REACHING NEAR 60 DEGREES THIS
AFTERNOON. COLDEST MAXIMUM RECORD TEMPERATURES RUN IN THE MID TO
UPPER 50S TODAY SO MOST STATIONS WILL PROBABLY NOT BREAK RECORDS. THAT
BEING SAID, THE HIGH PRESSURE SHIFTING TO NORTH FLORIDA TONIGHT
WILL ALLOW THE GRADIENT TO RELAX AND WITH COOL AFTERNOON
TEMPERATURES GOING UNDER A CLEAR NIGHT SKY AND DRY GROUND THE
MODEL CONSENSUS CONTINUES TO SHOW FREEZING TEMPERATURES ACROSS
GLADES AND HENDRY COUNTIES. THIS IS MORE BELIEVABLE DUE TO THE
ABOVE REASONINGS.
THE HIGH WILL CONTINUE TO SHIFT EAST INTO THE ATLANTIC EARLY NEXT
WEEK WHILE SOUTH FLORIDA UNDERGOES A RETURN TO ZONAL MID LEVEL
FLOW. SEVERAL MID LEVEL TROUGHS WILL MOVE ACROSS THE NORTHERN
STATES THROUGH THE WEEK AND ONE ASSOCIATED COLD FRONT WILL MOVE
INTO NORTH OR POSSIBLE CENTRAL FLORIDA AROUND MID WEEK. HOWEVER,
ZONAL FLOW WILL NOT ALLOW THE FRONT TO MAKE IT THIS FAR SOUTH
BEFORE BECOMING DIFFUSE AND DISSIPATING. SO A RETURN TO WELL ABOVE
LATE FEBRUARY TEMPERATURES IS EXPECTED BY LATE IN THE WEEK
ESPECIALLY AT NIGHT ALONG THE EAST COAST.
&&
.MARINE...
STRONG NORTHWEST WIND CONTINUES OVER ALL SOUTH FLORIDA WATERS THIS
MORNING IN THE RANGE OF AROUND 25-30 KNOTS. IN FACT, NEAR GALE
FORCE WINDS HAVE BEEN ESTIMATED BY SATELLITE OFF THE PALM BEACH
COAST. AS THE GRADIENT SLACKENS TONIGHT AND MONDAY, WIND AND SEAS
WILL SLOWLY SUBSIDE.
&&
.FIRE WEATHER...
A COOL AND VERY DRY AIRMASS WILL BE IN PLACE ACROSS SOUTH FLORIDA
TODAY ALLOWING FOR RELATIVE HUMIDITIES TO FALL WELL BELOW 35
PERCENT THIS AFTERNOON. THIS COULD BE CLOSE TO RED FLAG CONDITIONS
BUT ERC ALL ALSO WELL BELOW 35. IT IS POSSIBLE THAT THE 20 FOOT
WINDS COULD REACH 15 MPH OVER THE EAST COAST METRO AREA BUT IT
WILL BE ONLY IN ISOLATED LOCATIONS IT IS BELIEVED AND AM NOT
CONFIDENT THAT IT WILL ACTUALLY OCCUR. SO HAVE OPTED NOT TO ADVISE
BUT THERE COULD BE A SHORT FUSED WARNING PLACED IN EFFECT THIS
AFTERNOON IF IT HAPPENS TO MATERIALIZE.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 59 49 71 62 / - - 10 -
FORT LAUDERDALE 60 50 72 66 / - - 10 -
MIAMI 61 51 71 63 / - - 10 -
NAPLES 59 45 72 58 / - - 10 -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR COASTAL
COLLIER-COASTAL PALM BEACH-GLADES-HENDRY-INLAND BROWARD-
INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND
MONROE-METRO BROWARD-METRO PALM BEACH.
FREEZE WARNING FROM 2 AM TO 8 AM EST MONDAY FOR GLADES-HENDRY.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR COASTAL
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR BISCAYNE
BAY-LAKE OKEECHOBEE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR COASTAL
WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...55/CWCHazardous weather outlook, Feb 16, 5:21 PM EST, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 521 PM EST SAT FEB 16 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 171100- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 521 PM EST SAT FEB 16 2013 ...FREEZE WARNING GLADES AND HENDRY COUNTIES... ...WIND CHILL ADVISORY AFTER MIDNIGHT MOST AREAS... ...ROUGH MARINE CONDITIONS TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT TEMPERATURES: TEMPERATURES WILL DROP SHARPLY ACROSS ALL OF SOUTH FLORIDA LATE TONIGHT. LOWS ARE EXPECTED TO FALL INTO THE LOWER TO MID 30S IN GLADES AND HENDRY COUNTIES, WITH UPPER 30S OVER THE REST OF THE INTERIOR AND LOWER TO MID 40S NEAR THE ATLANTIC AND GULF COASTS. A FREEZE WARNING IS IN EFFECT FOR GLADES AND HENDRY COUNTY AS A FEW SPOTS WILL LIKELY REACH 32 DEGREES OR SLIGHTLY COLDER. WINDS WILL STAY ABOVE 10 MPH ALL NIGHT, LEADING TO LOWEST WIND CHILL VALUES IN THE 30S, EXCEPT MID TO UPPER 20S OVER GLADES AND HENDRY COUNTIES. WAVES: DETERIORATING MARINE CONDITIONS WILL LEAD TO ROUGH MARINE CONDITIONS OVER ALL LOCAL WATERS TONIGHT. WAVE HEIGHTS WILL BUILD UP TO 10 TO 11 FEET OVER THE OUTER WATERS OF PALM BEACH COUNTY AS WELL AS THE OUTER GULF OF MEXICO WATERS. WINDS: WINDS WILL INCREASE OUT OF THE NORTHWEST AT 25 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH ACROSS THE ATLANTIC AND GULF COASTAL WATERS TONIGHT. RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE COLLIER COUNTY BEACHES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY COLD TEMPERATURES WILL CONTINUE ON SUNDAY NIGHT AS TEMPERATURES WILL DROP NEAR THE FREEZING MARK AGAIN ACROSS GLADES AND HENDRY COUNTIES, THEREFORE A FREEZE WATCH IS OUT FOR GLADES AND HENDRY COUNTIES LATE SUNDAY NIGHT. LOW TEMPERATURES MONDAY MORNING WILL ONCE AGAIN BE IN THE 30S OVER MUCH OF INTERIOR AND SOUTHWEST FLORIDA, WITH MID 40S TO AROUND 50 NEAR THE EAST COAST. HAZARDOUS MARINE CONDITIONS WILL CONTINUE ON SUNDAY AS WAVE HEIGHTS IN THE GULF STREAM WILL REACH 10 FEET. SEAS OVER THE LOCAL GULF OF MEXICO WATERS WILL SUBSIDE LATE SUNDAY. THE RIP CURRENT RISK WILL INCREASE EARLY NEXT WEEK ALONG THE ATLANTIC BEACHES AS AN ONSHORE WIND DEVELOPS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. MOLLEDA
Nearby
Freeze Warnings in Florida, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.